Jump to content
CrazyBoards.org

That time when the blood levels of your medication have dropped


Recommended Posts

Eg when your drugs half life is over or becoming over, sooner or later. Every day 2-3 hours before I am supposed to take the next dose, no matter if the meds half life is 22 hours (risperdal) or 74+ hours (sertindole), I feel worse in those 2-3, even 3-4 hours before the next dosing. It shouldnt happen with meds whose half life is so long, but it does. Anyone else have it happen to them?

Link to comment
Share on other sites

On a drug with a 74 hour 1/2 life after multiple doses you have a steady blood level all the time so if you feel a change 2 hours before the next dose it is either something other than drug level or it is placebo response.

Link to comment
Share on other sites

On a drug with a 74 hour 1/2 life after multiple doses you have a steady blood level all the time so if you feel a change 2 hours before the next dose it is either something other than drug level or it is placebo response.

Ok then I dont know what to call it, because the way I feel in relation to my disease alters around this period for the worse and then stabilizes again a little bit of time after the new dose has taken effect.

Edited by konings
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...